# SDR N6WA2013031301

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 21,179 hours, 14,436 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON OVER WING EXIT HANDLE KEEPS FALLING OFF.  REINSTALLED HOOK AND LOOP ON LT OVERWING EXIT COVER AS REQUIRED.
